# SDR CALA9601138

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7936907669
- Condition: Leaking
- Location: Lt Mlg Door
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT LOST RT HYDRAULIC SYSTEM PRESSURE WHILE EN ROUTE TO CLE.  THE HYDRAULIC QUANTITY INDICATION FLUCTUATED BETWEEN TWO AND TWELVE QUARTS.  THE LANDING GEAR WAS LOWERED USING ALTERNATE EXTENSION HANDLE.  WHEN THE AIRCRAFT ARRIVED IN CLE, THE NOSE GEAR STEERING WAS INOPERATIVE.  THE AIRCRAFT WAS TOWED TO THE GATE.  MAINTENANCE FOUND HYDRAULIC LINE TO LT MLG DOOR LATCH LEAKING.  THE LINE WAS REPLACED USING FLEX LINE AND A DIP WAS ISSUED TO REPLACE THE FLEX LINE BEFORE 1,200 HOURS OR 500 FLIGHTS.
